Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Got white patches on cheeks. Took tablets and used cream but now more visible. Suggest medication?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2003
Answered : 345 Questions
Question
Hello Doctor,
I have got some white patches on my cheeks..went to skin doctor and had some tablets and applied cream before 3 months but now again got the same and it is more visible than before..Please advise for reason, medicines and foods to avoid any.. Thank you
Posted Sun, 6 Oct 2013 in Skin Hair and Nails
 
 
Answered by Dr. Kruti 24 minutes later
Hello

Thanks for posting your query.

I can understand your concern..

I would like to request you to post a picture of the white patches that you mentioned.


It would be difficult to give an opinion regarding the patches without seeing them.

Thanks.
Above answer was peer-reviewed by
 
Follow-up: Got white patches on cheeks. Took tablets and used cream but now more visible. Suggest medication? 4 minutes later
Dear Dr. XXXXXXX Is there any option available to upload picture or to send ? Thanks
 
 
Answered by Dr. Kruti 2 minutes later
Hello

Thanks for your reply.

To the right side on the question page, there is an option to upload photos.

please upload your pictures through that.

Thanks
Above answer was peer-reviewed by
 
Follow-up: Got white patches on cheeks. Took tablets and used cream but now more visible. Suggest medication? 23 hours later
Dear Dr. XXXXXXX I have attached some pictures, hope you can see the patches. Please check and advise. Thank you
 
 
Answered by Dr. Kruti 18 hours later
Brief Answer:
Hello Thanks for the pictures.

Detailed Answer:
Hello

Thanks for the pictures.

You seem to be having post inflammatory hypopigmentation secondary to polymorphic light eruption.

Polymorphic light eruption is due to allergy to sunlight.

The best treatment for it would be application of hydrocortisone cream only on affected areas twice a day for 10 days.

Also I would recommend that you use a sunscreen every time you step out in the sun, which will prevent the allergy in the future.

Hope I have addressed all your concerns.

Please let me know if I can help you out with any other concern.

Take care.

Above answer was peer-reviewed by
 
Follow-up: Got white patches on cheeks. Took tablets and used cream but now more visible. Suggest medication? 28 minutes later
Thank you for your reply..
 
 
Answered by Dr. Kruti 29 minutes later
Brief Answer:
You are welcome. Take care

Detailed Answer:
You are welcome.

Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor